Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Grapefruit Seed Extract for A's?
Posted by: 1323 (Guest), Monday, March 12, 2007, 5:02pm
Personally as an O I can't take the stuff... makes me sick.  But my  husband - an A, started to come down with a bad cold a couple of days back and we started him on the drops in water three times a day.  Today he is all better and the cold never got off the ground.


So is it a good thing for A's?
Posted by: ISA-MANUELA (Guest), Monday, March 12, 2007, 5:18pm; Reply: 1
funkymuse, this stuff is great for all types, but take care please, it is that agressive that your hubby might hurt his intestines::) just really only 1-2 drops :-/ ::) and mostly it is used for candidainfectione ;)
Posted by: Laura P, Monday, March 12, 2007, 6:40pm; Reply: 2
That's what I would say, it is very brutal on a gut, which is probably why you couldn't handle it.  I wouldn't recommend it for alot of type A's since we tend to have more sensitive tummies
Posted by: Alia Vo, Monday, March 12, 2007, 7:48pm; Reply: 3
GFE is used as a cleanser for vegetables to kill pesticides, bacteria, et al.--akin to the function of utilizing food grade hydrogen peroxide to rinse/clean vegetables.

Alia
Posted by: Lisalea, Monday, March 12, 2007, 8:16pm; Reply: 4
Quoted from lkpetrolino
That's what I would say, it is very brutal on a gut, which is probably why you couldn't handle it.  I wouldn't recommend it for alot of type A's since we tend to have more sensitive tummies


Hi Laura,
I was wondering how brutal can it be ?
and
what would be the symptoms of overdoing grapefruit seed extract ?

The reason I ask is 'cause I took it for about a month last year and come to think about it that's when all my gurgling and burping symptoms started as well as the sour taste in my mouth when I wake up in the morning  :'(

Thank-u so much
;D
Posted by: ISA-MANUELA (Guest), Monday, March 12, 2007, 8:37pm; Reply: 5
symptoms of too much of this stuff ::) :o :-/ ....oooo...OOOO ;) I think heaviest forms of burning in your stomach :P vomating and feeling really :P .....b a d (disappointed)(disappointed)(disappointed)(shhh)(think)(hand) I think it's even likewise a poison, isn't it??) You should go to visit emergency's at once or a doc in your environement :-/
Posted by: 1323 (Guest), Tuesday, March 13, 2007, 1:34am; Reply: 6
Hi... what he did, which was recommended on the bottle, was drop 15 drops in a 16 oz glass of water and we added some stevia to help him get it down.  He had none of the reactions mentioned in this thread and he is 95% better today.  I just can't take it... makes me sick!
Print page generated: Friday, October 24, 2014, 11:31pm